Characterizing semi-groups through the properties of their fuzzy m-bi-ideals

Creative Commons License

Munir M., KAUSAR N., Salahuddin S., Shafiq A., Habib M.

Journal of Mathematics and Computer Science, vol.23, no.3, pp.170-180, 2020 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.22436/jmcs.023.03.01
  • Journal Name: Journal of Mathematics and Computer Science
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.170-180
  • Keywords: Bipotency, Fuzzy m-points, M-intraregular semi-groups, M-regular semi-groups
  • Yıldız Technical University Affiliated: Yes


In this article, we present the idea of the fuzzy m-bi-ideals in semi-groups and describe their basic algebraic properties. We also develop the forms of the fuzzy m-bi-ideals generated by an element, a subset, and a sub-semi-group of the semi-group. Important characterizations of semi-groups and their different types like m-regular semi-groups and m-intraregular semi-groups have been given through demonstrating examples and using properties of fuzzy m-bi-ideals in semi-groups.